Rees quotients of numerical semigroups

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We introduce a class of finite semigroups obtained by considering Rees quotients of numerical semigroups. Several natural questions concerning this class, as well as particular subclasses obtained by considering some special ideals, are answered while others remain open. We exhibit nice presentations for these semigroups and prove that the Rees quotients by ideals of N, the positive integers under addition, constitute a set of generators for the pseudovariety of commutative and nilpotent semigroups.
Original languageUnknown
Pages (from-to)93-112
JournalPortugaliae Mathematica
Volume70
Issue number2
DOIs
Publication statusPublished - 1 Jan 2013

Cite this